# SDR QXEA200301581

- Difficulty date: December 26, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 15,568 hours, 21,665 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 23088002B
- Part serial: 96139
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 10,981 hours, 15,659 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA- ON FLIGHT 2057 NR 1 DC GENERATOR CAUTION LIGHT ILLUMINATED UPON LANDING.  WOULD NOT RESET PER CHECKLIST.  REMOVED AND REPLACED NR 1 ENGINE STARTER GENERATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
